# SDR CALA0200406

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 50,134 hours, 22,567 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT AND RT MLG SUPPORT BEAM O/B ATTACH POINTS CORRODED BETWEEN BUSHINGS.  REPAIRED THE LT AND RT MLG BEAM IAW ECRA 5741-01025 AND 5741-01026.
